ITEM METADATA RECORD
Title: General lower bounds for arithmetic Asian option prices
Authors: Albrecher, Hansjoerg ×
Mayer, Philip
Schoutens, Wim #
Issue Date: Apr-2008
Publisher: Chapman & Hall
Series Title: Applied Mathematical Finance vol:15 issue:2 pages:123-149
ISSN: 1350-486X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.